MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60AT
Medical Device Problem Codes Material Opacification (1426); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported having 'more and more problems' with glistenings on intraocular lenses (iols).Additional information was requested and received reporting prk was performed following the implant procedure.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received from the patient stating that she will not do an additional examination because of the additional costs.She consulted dr.(b)(6) just once.The implantation was performed by dr.(b)(6).
 
Event or Problem Description
Additional information was requested and received indicated that following implantation of the iols, " i saw everything small with one eye and everything big with the other" therefore, photorefractive keratectomy (prk) was performed.Dry eyes, artificial light from above and strange vision problems have been present since the procedure.This report is for the left eye.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.No sample was returned for analysis.All product and batch history records are quality reviewed prior to product release.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received reporting the increased glare sensitivity can be explained by the very strong glistening of the lens surface.Changes in the lens material were also observed.These glistening's were found by slit lamp.

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
MDR Report Key11636218
Report Number9612169-2021-00079
Device Sequence Number3684086
Product Code HQL
UDI-Device Identifier00380650130358
UDI-Public00380650130358
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model NumberSN60AT
Device Catalogue NumberSN60AT.225
Device Lot Number21021833
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer04/22/2021
05/18/2021
06/11/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date05/14/2021
05/21/2021
07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;